What Is The Order Of Drug Administration Between Zinc And L’Bio?
My child has had 3x excess defecation. I already have L Bio n Zinc, so which one do I prioritize from the two drugs? Thank you in advance.
Diarrhea in children can be caused by food poisoning, food allergies, milk allergy, lactose intolerance, and infections of the digestive tract. Your steps to provide probiotics (L-bio) and zinc are good.
Probiotics can improve the normal function of the digestive tract and help improve diarrhea conditions. While zinc can be used as a complement to the treatment of diarrhea along with ORS.
Probiotics and zinc can be given together. How old is your child? For ages over 2 years, probiotics can be given 2-3 times / day, while zinc once a day (zinc should be given for up to 10 days even though diarrhea has healed). You can see the dosage on the packaging for probiotics and zinc. You should follow the dosage listed on the packaging.
Apart from providing probiotics and zinc, when your child has diarrhea, you can also do the following tips:
If you are still breastfeeding, continue breastfeeding
Drink lots of water
Ensure that fluid and nutritional intake is still fulfilled so that the child does not become dehydrated
You can give ORS if the child has diarrhea or vomiting, the dose is adjusted according to the rules for use on the ORS package
Make sure all eating and drinking utensils are clean
Watch for signs of dehydration: decreased urination frequency, weakness, drowsiness, lazy drinking, cowong eyes, cold hands
If diarrhea lasts more than 3 days, the child experiences signs of dehydration, often vomits so that no fluids enter at all, the stool is mucous and bloody, or diarrhea for more than 6 times / day, you should check your child to the doctor first so that further tests can be done if necessary with a stool test to confirm the condition of your child. Then the doctor will provide further treatment for your child.
The following articles are related to the topic of your question:
Diarrhea medicine for children
Thank you and hope it helps,
dr. Devika Y